# SDR SWAA2024080922095

- Difficulty date: August 3, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 62,242 hours, 33,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drain Mast
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION ON AFT DRAIN MAST APPROX. STA 1000 BETWEEN S-24L & 25L<[01] C/W EA 24-153-02124;[02] VERIFIED REPAIR PER EA 24-153-02124-WIP1 TTG8Q00V07QE; EA 24-153-02124-WIP2 TTG8Q00V0QTW AND EA 24-153-02124 FINAL TTG8Q00V18WP.
